# SDR UATA2024101045303

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 34,377 hours, 46,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 19 CRACKED BEHIND LH ACTUATOR ATTACH POINT. FABRICATED AND INSTALLED NEW LOWER FRAME 19 AND ACTUATOR ATTACH POINT DOUBLER. SEE FORM 337 DATED 9/20/2024 FOR FURTHER DETAIL
